MathSciNet Relay Station
MathSciNet bibliographic data
MR984816 (90i:58096) 58F12 (58F40 92A15)
Hofbauer, Josef; So, Joseph W.-H. Uniform persistence and repellors for maps. Proc. Amer. Math. Soc. 107 (1989), no. 4, 1137–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement